Publications :

Complex manifolds as families of homotopy algebras

Rend. Sem. Math. Univ. Padova (à venir)

Journal, arXiv, pdf

Curved Koszul duality, avec Joey Hirsh

Math. Ann. 354, No. 4, 1465-1520 (2012)

Journal, arXiv, pdf

The Koszul complex is the cotangent complex

Int. Math. Res. Not. 2012, No. 3, 607-650 (2012)

Journal, arXiv, pdf

André-Quillen cohomology of algebras over an operad

Adv. Math. 226, No. 6, 5120-5164 (2011)

Journal, arXiv, pdf

 

Thèse :

Algèbre et opérades : cohomologie, homotopie et dualité de Koszul

hal-00551944 (2011)

 

Bourses :

En plus du soutien récurrent de mon institut, je suis financé par :

- l'ANR CATHRE (ANR-13-BS02-0005-02),

- l'ANR SAT (ANR-14-CE25-0008-01).